Advanced search
Start date
Betweenand

Harmonic analysis, approximation theory and applications

Grant number: 16/09906-0
Support type:Research Projects - Thematic Grants
Duration: December 01, 2016 - November 30, 2021
Field of knowledge:Physical Sciences and Mathematics - Mathematics - Applied Mathematics
Principal Investigator:Dimitar Kolev Dimitrov
Grantee:Dimitar Kolev Dimitrov
Home Institution: Instituto de Biociências, Letras e Ciências Exatas (IBILCE). Universidade Estadual Paulista (UNESP). Campus de São José do Rio Preto. São José do Rio Preto , SP, Brazil
Co-Principal Investigators:Alagacone Sri Ranga ; Valdir Antonio Menegatto
Assoc. researchers:Ana Paula Peron ; Cleonice Fátima Bracciali ; Thaís Jordão
Associated grant(s):19/12413-4 - Topics in analysis and analytic number theory, AV.EXT
17/02061-8 - Heine-Stieltjes theory and electrostatics, AV.EXT
Associated scholarship(s):18/00396-5 - Polynomials obtained from a recurrence relation which is a modification of the recurrence relation satisfied by orthogonal polynomials, BP.IC
17/21605-9 - Orthogonal polynomials and differential equations, BP.IC
17/07442-0 - K-functionals of fractional orders and moduli of smoothness on a general setting, BE.PQ
17/15223-6 - The Laguerre-Pólya class theory of functions and applications in the Analytic Number Theory, BP.PD
17/04358-8 - Applications of functions satisfying certain recurrence relations, BP.DD

Abstract

The principal objectives of this project are to study themes related to Harmonic Analysis, Approximation Theory and Special Functions and their Applications. Harmonic Analysis is a cornerstone of Analysis. The solutions of the principal partial differential equation are generally represented by convolutions and these representations are obtained via an application of the Fourier transform. Approximation Theory deals with fundamental questions as density of subspaces of a metric space and approximations of functions and functionals of a rather complex nature by simpler objects. The Theory of Special Functions is fundamental to describe quantitative properties of solutions of differential equations. The research in these areas and the connection between them facilitates the understanding of processes in nature and possesses various applications in other areas of Mathematics, and in Physics and Engineering. (AU)

Scientific publications (25)
(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)
BORREGO-MORELL, JORGE A.; BRACCIALI, CLEONICE F.; RANGA, ALAGACONE SRI. On an Energy-Dependent Quantum System with Solutions in Terms of a Class of Hypergeometric Para-Orthogonal Polynomials on the Unit Circle. MATHEMATICS, v. 8, n. 7 JUL 2020. Web of Science Citations: 0.
BISSIRI, PIER GIOVANNI; PERON, ANA PAULA; PORCU, EMILIO. Strict positive definiteness under axial symmetry on the sphere. STOCHASTIC ENVIRONMENTAL RESEARCH AND RISK ASSESSMENT, v. 34, n. 5 MAY 2020. Web of Science Citations: 0.
DIMITROV, DIMITAR K.; SHAPIRO, BORIS. Electrostatic Problems with a Rational Constraint and Degenerate Lame Equations. POTENTIAL ANALYSIS, v. 52, n. 4, p. 645-659, APR 2020. Web of Science Citations: 0.
BRACCIALI, CLEONICE F.; PEREIRA, JUNIOR A.; RANGA, A. SRI. Quadrature rules from a R-II type recurrence relation and associated quadrature rules on the unit circle. NUMERICAL ALGORITHMS, v. 83, n. 3, p. 1029-1061, MAR 2020. Web of Science Citations: 0.
MARTINEZ-FINKELSHTEIN, A.; SILVA RIBEIR, L. L.; SRI RANGA, A.; TYAGLOV, M. Complementary Romanovski-Routh Polynomials, Orthogonal Polynomials on the Unit Circle, and Extended Coulomb Wave Functions. Results in Mathematics, v. 75, n. 1 FEB 13 2020. Web of Science Citations: 0.
CASTRO, MARIO H.; JORDAO, THAIS; PERON, ANA P. Super-exponential decay rates for eigenvalues and singular values of integral operators on the sphere. Journal of Computational and Applied Mathematics, v. 364, JAN 15 2020. Web of Science Citations: 0.
BRACCIALI, CLEONICE F.; SILVA, JAIRO S.; RANGA, A. SRI. Extended Relativistic Toda Lattice, L-Orthogonal Polynomials and Associated Lax Pair. ACTA APPLICANDAE MATHEMATICAE, v. 164, n. 1, p. 137-154, DEC 2019. Web of Science Citations: 0.
OLIVEIRA, WILLIAN D. Zeros of Dirichlet polynomials via a density criterion. JOURNAL OF NUMBER THEORY, v. 203, p. 80-94, OCT 2019. Web of Science Citations: 2.
DIMITROV, DIMITAR K.; XU, YUAN. WRONSKIANS OF FOURIER AND LAPLACE TRANSFORMS. TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, v. 372, n. 6, p. 4107-4125, SEP 15 2019. Web of Science Citations: 0.
CASTRO, MARIO H.; MASSA, EUGENIO; PERON, ANA PAULA. Characterization of Strict Positive Definiteness on products of complex spheres. POSITIVITY, v. 23, n. 4, p. 853-874, SEP 2019. Web of Science Citations: 0.
GUELLA, J. C.; MENEGATTO, V. A. Schoenberg's Theorem for Positive Definite Functions on Products: A Unifying Framework. JOURNAL OF FOURIER ANALYSIS AND APPLICATIONS, v. 25, n. 4, p. 1424-1446, AUG 2019. Web of Science Citations: 1.
JORDAO, THAIS; MENEGATTO, VALDIR A. Kolmogorov Widths on the Sphere via Eigenvalue Estimates for Holderian Integral Operators. Results in Mathematics, v. 74, n. 2 JUN 2019. Web of Science Citations: 0.
MARTINEZ-FINKELSHTEIN, A.; SILVA RIBEIRO, L. L.; SRI RANGA, A.; TYAGLOV, M. COMPLEMENTARY ROMANOVSKI-ROUTH POLYNOMIALS: FROM ORTHOGONAL POLYNOMIALS ON THE UNIT CIRCLE TO COULOMB WAVE FUNCTIONS. Proceedings of the American Mathematical Society, v. 147, n. 6, p. 2625-2640, JUN 2019. Web of Science Citations: 0.
GUELLA, J. C.; MENEGATTO, V. A. Positive definite matrix functions on spheres defined by hypergeometric functions. INTEGRAL TRANSFORMS AND SPECIAL FUNCTIONS, v. 30, n. 10 MAY 2019. Web of Science Citations: 0.
DIMITROV, DIMITAR K.; OLIVEIRA, WILLIAN D. Sign regularity of Maclaurin coefficients of functions in the Laguerre-Polya class. JOURNAL D ANALYSE MATHEMATIQUE, v. 137, n. 2, p. 897-911, MAR 2019. Web of Science Citations: 0.
BISSIRI, PIER GIOVANNI; MENEGATTO, VALDIR A.; PORCU, EMILIO. Relations between Schoenberg Coefficients on Real and Complex Spheres of Different Dimensions. Symmetry Integrability and Geometry-Methods and Applications, v. 15, 2019. Web of Science Citations: 1.
BRACCIALI, C. F.; MARTINEZ-FINKELSHTEIN, A.; SRI RANGA, A.; VERONESE, D. O. Christoffel formula for kernel polynomials on the unit circle. Journal of Approximation Theory, v. 235, p. 46-73, NOV 2018. Web of Science Citations: 1.
PERON, ANA; PORCU, EMILIO; EMERY, XAVIER. Admissible nested covariance models over spheres cross time. STOCHASTIC ENVIRONMENTAL RESEARCH AND RISK ASSESSMENT, v. 32, n. 11, p. 3053-3066, NOV 2018. Web of Science Citations: 2.
GUELLA, JEAN CARLO; MENEGATTO, VALDIR ANTONIO; PORCU, EMILIO. Strictly positive definite multivariate covariance functions on spheres. JOURNAL OF MULTIVARIATE ANALYSIS, v. 166, p. 150-159, JUL 2018. Web of Science Citations: 5.
GUELLA, J. C.; MENEGATTO, V. A. A LIMIT FORMULA FOR SEMIGROUPS DEFINED BY FOURIER-JACOBI SERIES. Proceedings of the American Mathematical Society, v. 146, n. 5, p. 2027-2038, MAY 2018. Web of Science Citations: 1.
BERG, CHRISTIAN; PERON, ANA P.; PORCU, EMILIO. Schoenberg's theorem for real and complex Hilbert spheres revisited. Journal of Approximation Theory, v. 228, p. 58-78, APR 2018. Web of Science Citations: 6.
GUELLA, J. C.; MENEGATTO, V. A. Unitarily invariant strictly positive definite kernels on spheres. POSITIVITY, v. 22, n. 1, p. 91-103, MAR 2018. Web of Science Citations: 4.
ISMAIL, M. E. H.; SRI RANGA, A. R-II type recurrence, generalized eigenvalue problem and orthogonal polynomials on the unit circle. Linear Algebra and its Applications, v. 562, p. 63-90, FEB 1 2018. Web of Science Citations: 3.
BONFIM, RAFAELA N.; GUELLA, JEAN C.; MENEGATTO, VALDIR A. Strictly Positive Definite Functions on Compact Two-Point Homogeneous Spaces: the Product Alternative. Symmetry Integrability and Geometry-Methods and Applications, v. 14, 2018. Web of Science Citations: 0.
MARCELLAN, F.; RANGA, A. SRI. Sobolev Orthogonal Polynomials on the Unit Circle and Coherent Pairs of Measures of the Second Kind. Results in Mathematics, v. 71, n. 3-4, p. 1127-1149, JUN 2017. Web of Science Citations: 0.

Please report errors in scientific publications list by writing to: cdi@fapesp.br.